| Catalog Number |
305272 |
| Medical Device Problem Code |
Retraction Problem (1536)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/03/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Address information was not able to be obtained, therefore, (b)(6) was used as a place holder.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported while using 2 bd integra¿ 3 ml syringes they detached during use.Consumer said he is still concerned about the needle.He did not seek medical attention, no pain or discomfort.Consumer informed of demographics stated not in any pain.Never completed the xrays.Informed this caller of the function of this syringe and the retracting needles.Caller now feels the needle retracted in the way it should have now knowing this information.Two needles detached from syringe, got stuck in patient's "rear end" - patient is going to urgent care for removal.
Event or Problem Description
It was reported while using 2 bd integra¿ 3 ml syringes they detached during use.The following information was provided by the initial reporter: consumer said he is still concerned about the needle.He did not seek medical attention, no pain or discomfort.Consumer informed of demographics stated not in any pain.Never completed the xrays.Informed this caller of the function of this syringe and the retracting needles.Caller now feels the needle retracted in the way it should have now knowing this information.Two needles detached from syringe, got stuck in patient's "rear end" - patient is going to urgent care for removal.
Additional Manufacturer Narrative
H6: investigation summary: a device history review was conducted for lot number 2018459.A review showed no rejected inspections or quality issues during the production that could have contributed to the reported defect.As a sample was not returned a thorough sample investigation could not be completed.This product has a retractable needle design.The metal cannula of the needle retracts into the inner plunger rod for safety.